2019
Том 71
№ 6

All Issues

Lukovych O. V.

Articles: 1
Article (Ukrainian)

Ruin problem for a generalized Poisson process with reflection

Bratiichuk N. S., Lukovych O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 11. - pp. 1465–1475

We consider a generalized Poisson process with reflection at the level T > 0. Under certain conditions on the distribution of the values of positive jumps of the process, we obtain representations for the characteristic functions of functionals associated with the exit of the indicated process to the negative semiaxis.